# SDR SWAA2025010682784

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8925Q
- Make and model: Boeing 737-8
- Aircraft serial: 42597
- Aircraft time: 136 hours, 80 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT 'NOT ARMED' LIGHT INOP<[01] RLMPD OP CKS NML PER AMM 33-51-00
